Journal of Applied Mathematics and Stochastic Analysis
An algorithm is presented for finding the pseudo-inverse of a rectangular matrix. Using this algorithm as a tool, existence and uniqueness of solutions to two point boundary value problems associated with general first order matrix differential equations are established.
K. N. Murty and S. Sivasundaram, “Generalized two point boundary value problems. existence and uniqueness,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 147-156, 1992. doi:10.1155/S1048953392000121